35933

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Method of limiting equations for the stability analysis of equations with infinite delay in the Caratheodory conditions. I

Наименование источника: 

  • Differential Equations

Обозначение и номер тома: 

V. 50. № 5

Город: 

  • New York

Издательство: 

  • Pleiades Publishing, Ltd.

Год издания: 

2014

Страницы: 

569-580
Аннотация
We consider systems of nonautonomous nonlinear differential equations with infinite delay. We introduce Carath´eodory type conditions for the right-hand side in an equation, which permit one, on the one hand, to cover a fairly broad class of systems and, on the other hand, include the right-hand side in a compact function space and construct the so-called limiting equations. In the investigation, we use the construction of admissible spaces with fading memory, which permits one to obtain constructive results for the class of equations under study.

Библиографическая ссылка: 

Дружинина О.В., Седова Н.О. Method of limiting equations for the stability analysis of equations with infinite delay in the Caratheodory conditions. I // Differential Equations. 2014. V. 50. № 5. С. 569-580.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: